My mother-in-law (78) was diagnoised 3 weeks ago with epitheal ovarian cancer. We have not found out the stage, but did learn today that a test result came back showing "Poorly differentiated carcinoma-high grade primary ovarian cancer. She had her first round of chemo 2.5 weeks ago with carboplatin. She has been very nauseated since to the point of vomiting and not able to eat more than a spoon full of cream of wheat in the morning- 5 pieces of mandarin orange at lunch and a few crackers in the evening. Nothing tastes good so she won't try anything and is drinking only a few sips of gingerale every couple of hours or so. She began taking Demeclocycl for low sodium levels about 6 days ago and is taking Ondansetron for nausea. She has severe heartburn after taking the Demeclocycl. Can anyone recommend anything to help with the nausea, vomitting, and heartburn?
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.